# SDR SIMA2018042018007

- Difficulty date: April 18, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 18,729 hours, 13,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT ADJACENT TO THE GALLEY WAS FOUND DAMAGED.  REMOVED AND REPLACED THE EMERGENCY LIGHT IAW AMM 33-51-01.
